# SDR SWIA201128950

- Difficulty date: December 15, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 27,214 hours, 22,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST ROW EMERGENCY CEILING OVERHEAD LIGHT IS INOPERATIVE.  (FLT 4517)  RELAMPED EMERGENCY LIGHT.
